# SDR SWAA2023100600385

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727E+15; LBL 22; WL 155<[01] REMOVED AND INSTALLED FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO BS 847 PER SRM 51-40-02 AND DWG 146A7500.;[02] UPDATED MEASUREMENTS.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT STA-727 TO 847 ACB PER SRM 51-40-02 AND DWG 146A7500. VERIFIED MEASUREMENTS. JOB COMPLETE.
